# SDR HEEA967176

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22743
- Make and model: Bell 206B
- Aircraft serial: 3624
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: 206061535007
- Condition: Defective
- Location: Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE FLUCTUATES BELOW 24 PSI CAUSING HIGH READING.
